American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37C10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Karin Melnick and Katharina Neusser. Strongly essential flows on irreducible parabolic geometries. Trans. Amer. Math. Soc. 368 (2016) 8079-8110.
Abstract, references, and article information   
View Article: PDF

[2] Xiang Zhang. Liouvillian integrability of polynomial differential systems. Trans. Amer. Math. Soc. 368 (2016) 607-620.
Abstract, references, and article information   
View Article: PDF

[3] Christian Bonatti, Ming Li and Dawei Yang. On the existence of attractors. Trans. Amer. Math. Soc. 365 (2013) 1369-1391.
Abstract, references, and article information   
View Article: PDF

[4] V. Araujo, M. J. Pacifico, E. R. Pujals and M. Viana. Singular-hyperbolic attractors are chaotic. Trans. Amer. Math. Soc. 361 (2009) 2431-2485. MR 2471925.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Kazumine Moriyasu, Kazuhiro Sakai and Naoya Sumi. Vector fields with topological stability. Trans. Amer. Math. Soc. 353 (2001) 3391-3408. MR 1828611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia